# SDR 9507603208

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D53231204200
- Condition: Corroded
- Location: Fs 14300/14834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, FOUND CORROSION ON LONGERON 44 OUTER FLANGE BETWEEN FR 33 TO 34.  REPLACED LONGERON 44 PER EA 32-97859.
